# SDR AALA202208227516

- Difficulty date: August 17, 2022
- Submitted: August 22, 2022
- Operation: Air carrier
- Aircraft: N964NN
- Make and model: Boeing 737
- Aircraft serial: 31210
- Aircraft time: 22,635 hours, 9,002 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DURING ACCOMPLISHMENT OF JOB CARD 08T20033001 FOUND EXTERIOR SLIDE LIGHT AT L2 DOOR INOPERATIVE. REMOVED AND REPLACED EXTERIOR L2 DOOR EMERGENCY LIGHT.
